# SDR HEEA978835

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6420 · Tail Rotor Head
- Part: Lever Assy
- Part number: 222012715101
- Condition: Bearing Worn
- Location: T/R
- Part time: 959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER ASSY BEARING WORN.
